# SDR DALA2017072805744

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 750-752
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK LBL 44 FROM BS 750 - 752. AREA OUT OF LIMITS.  TRMIMED AREA AND NEW HOLES WERE TREATED AND PAINTED.   A REPAIR  PLUG AND CHANNEL WERE INSTALLED.
